Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 24, NWS Goodland, KS

May 10, 2010Kit Carson County, Colorado

NWS Goodland, KS issued this tornado warning at May 10, 2010, 5:38 PM MDT for Kit Carson County, Colorado. It was in force for 23 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2010, 5:38 PM MDT (23:38 UTC)
Expired
May 10, 2010, 6:01 PM MDT
In force
23 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 54 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:45 PM MDTHAIL 1.25Bethune, CO
May 10, 5:50 PM MDTHAIL 12 N Bethune, COMOSTLY SMALL HAIL BUT SOME QUARTER SIZED HAIL STONES
May 10, 6:05 PM MDTHAIL 12 Sse Bethune, COQUARTER SIZED HAIL COVERED THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 11:36 AM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WFUS53 KGLD 102338
TORGLD
COC063-110015-
/O.NEW.KGLD.TO.W.0024.100510T2338Z-100511T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT MON MAY 10 2010

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 615 PM MDT

* AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 9 MILES NORTH OF BETHUNE...AND MOVING SOUTHEAST
  AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BETHUNE AND BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3953 10241 3906 10205 3904 10205 3903 10236
      3943 10261
TIME...MOT...LOC 2338Z 326DEG 47KT 3941 10244

$$

THEDE
3 follow-up statements
289 
WWUS53 KGLD 102347
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
547 PM MDT MON MAY 10 2010

COC063-110015-
/O.CON.KGLD.TO.W.0024.000000T0000Z-100511T0015Z/
KIT CARSON CO-
547 PM MDT MON MAY 10 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN KIT CARSON COUNTY
UNTIL 615 PM MDT...

AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR BETHUNE...MOVING SOUTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
BETHUNE AND BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 3953 10241 3906 10205 3904 10205 3903 10236
      3943 10261
TIME...MOT...LOC 2347Z 328DEG 46KT 3931 10239

$$

THEDE
549 
WWUS53 KGLD 102353
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
553 PM MDT MON MAY 10 2010

COC063-110015-
/O.CON.KGLD.TO.W.0024.000000T0000Z-100511T0015Z/
KIT CARSON CO-
553 PM MDT MON MAY 10 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN KIT CARSON COUNTY
UNTIL 615 PM MDT...

AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR BETHUNE...MOVING SOUTHEAST AT 55 MPH.

IN ADDITION...AT 550 PM MDT A TRAINED SPOTTER REPORTED HAIL TO THE 
SIZE OF QUARTERS ONE AND A HALF MILES NORTH OF BETHUNE WITH THIS 
STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN KIT CARSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 3953 10241 3906 10205 3904 10205 3903 10236
      3943 10261
TIME...MOT...LOC 2353Z 328DEG 46KT 3925 10234

$$

THEDE
781 
WWUS53 KGLD 110001
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
601 PM MDT MON MAY 10 2010

COC063-110011-
/O.CAN.KGLD.TO.W.0024.000000T0000Z-100511T0015Z/
KIT CARSON CO-
601 PM MDT MON MAY 10 2010

...THE TORNADO WARNING FOR EASTERN KIT CARSON COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3953 10241 3906 10205 3904 10205 3903 10236
      3943 10261
TIME...MOT...LOC 0001Z 328DEG 46KT 3916 10227

$$

THEDE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 10, 2:34 PM MDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 10, 2:34 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
234 PM MDT MON MAY 10 2010

.DISCUSSION...
233 PM MDT MON MAY 10 2010

THE 20Z SURFACE ANALYSIS PLACES A LOW OVER SOUTHWEST KS. WATER
VAPOR IMAGERY SHOWS THE UPPER LOW CURRENTLY NEAR NORTHWEST KS.
KGLD RADAR DETECTING SCATTERED THUNDERSTORMS SOUTH OF ITR TO SOUTH
OF HLC.

A SHORTWAVE RIDGE WILL BUILD INTO THE CENTRAL PLAINS TONIGHT/TUESDAY.
THE RIDGE WILL SHIFT EAST TUESDAY NIGHT AHEAD OF AN UPPER LOW
MOVING INTO WESTERN COLORADO. THIS UPPER LOW WILL MOVE NORTHEAST
INTO THE NORTHERN PLAINS ON THURSDAY. SURFACE HIGH PRESSURE WILL
BUILD INTO THE CENTRAL PLAINS TONIGHT/TUESDAY. ANOTHER LOW WILL
MOVE INTO THE TEXAS PANHANDLE TUESDAY NIGHT AND REMAIN THERE
THROUGH WEDNESDAY. AS THE LOW PUSHES FURTHER SOUTH WEDNESDAY
NIGHT...HIGH PRESSURE WILL BUILD INTO THE CENTRAL PLAINS ON
THURSDAY.

THE FORECAST ISSUES ARE POPS AND FOG FOR TONIGHT.

CURRENT TORNADO WATCH 146 WILL CONTINUE UNTIL 00Z TUESDAY.

TONIGHT/TUESDAY...A SHORTWAVE RIDGE WILL BE BUILDING INTO THE FA
BEHIND THE EXITING LOW. SUBSIDENCE WILL TAKE OVER BEHIND THE EVENING
SHOWERS AND STORMS MAINLY OVER THE EASTERN FA. EVENING POPS WILL
RANGE FROM LIKELY IN THE FAR EAST TO SLIGHT CHANCE OVER THE REST OF
THE EASTERN HALF OF THE FA. POPS WILL BE NIL FOR LATER TONIGHT AND
TUESDAY.  CONSIDERED ADDING SOME SLIGHT CHANCE POPS TO EASTERN
COLORADO TUE AFTERNOON BUT FORECAST SOUNDINGS INDICATE MOISTURE IS
NOT FAVORABLE UNTIL LATER. FOG WILL PERSIST TONIGHT OVER THE
NORTHEAST PART OF THE FA WHERE MIXING FROM THUNDERSTORMS IS NOT
EXPECTED. PLAN TO LEAVE OUT FOG IN THE HLC AREA DUE TO THUNDERSTORMS
EXPECTED THERE. SOME FOG MAY TRY TO REDEVELOP OVER THE WESTERN FA
BUT IT WILL BE BRIEF AND LOOKS MORE LIKE STRATUS ON THE SOUNDING SO
WILL LEAVE FOG OUT OF THE GRIDS FOR THE WEST.

TUE NIGHT...DYNAMICS FROM THE NEXT UPPER LOW OVER EASTERN UTAH WILL
AFFECT THE FA. HOWEVER INSTABILITY IS WEAK SO WILL ADJUST WEATHER
GRIDS WITH SHOWERS AND ISOLATED THUNDER. SOUNDINGS INDICATE THE
EVENING MAY BE RATHER QUIET BUT WILL NOT TRY TO GET TOO FANCY WITH
TIMING.

WED/WED NIGHT...BEST DYNAMICS ARE IN THE NORTHEAST DURING THE DAY
WEDNESDAY AND MOVE NORTHEAST WED NIGHT. PLAN TO KEEP CURRENT
LIKELY/CHANCE POPS FOR THE TWO PERIODS. INSTABILITY IS MARGINAL SO
WILL KEEP THUNDER OUT OF THE FORECAST. FORECAST SOUNDINGS SHOW
MOISTURE PROFILE BECOMES UNFAVORABLE FOR SHOWERS AFTER 06Z THU SO
HAVE REMOVED THE OVERNIGHT SHOWERS AND REPLACED WITH SILENT POPS.

THU/THU NIGHT...THE UPPER LOW MOVES NORTHEAST INTO THE NORTHERN
PLAINS WITH SUBSIDENCE OVER THE FA. PLAN TO CONTINUE NIL POPS FOR
THESE PERIODS.

MAX TEMPERATURES WILL BE COOL ON TUESDAY DUE TO UPSLOPE. MORE CLOUDS
WILL MOVE OVER THE FA TUESDAY NIGHT THROUGH WEDNESDAY WHICH WILL
HOLD DOWN TEMPERATURES AS WELL. MORE SUN WILL BE AVAILABLE ON
THURSDAY. HIGH TEMPERATURES WILL RANGE FROM THE UPPER 40S TO THE
LOWER 60S. MIN TEMPERATURES WILL BE RELATIVELY MILD IN THE UPPER
30S/LOWER 40S THROUGH TUE NIGHT AND THEN COOL TO THE LOWER 30S WED
NIGHT. MIN TEMPERATURES WILL WARM SOME INTO THE UPPER 30S/LOWER 40S
THU NIGHT.

IN THE EXTENDED...A RIDGE OVER THE AREA ON FRIDAY WILL SHIFT EAST
FRIDAY NIGHT/SATURDAY A SHORTWAVE TROUGH MOVES THROUGH. A RIDGE WILL
RETURN TO THE AREA SATURDAY NIGHT THROUGH MONDAY. SURFACE HIGH
PRESSURE WILL BE OVER THE AREA FRIDAY THROUGH MONDAY. OTHER THAN
SOME SLIGHT CHANCE POPS FOR THUNDERSTORMS FRIDAY NIGHT/SATURDAY THE
MAIN ITEM OF INTEREST IS WARMING TEMPERATURES AT 850 AS HIGH
PRESSURE BUILDS IN AT THE SURFACE AND ALOFT BY MONDAY. 850
TEMPERATURES RISE FROM THE LOWER TEENS TO THE LOWER 20S. THIS SHOULD
YIELD SURFACE TEMPERATURES NEAR 80 DEGREES BY MONDAY. MIN
TEMPERATURES WILL BE IN THE MID 40S.

FS
&&

.AVIATION...
546 AM MDT MON MAY 10 2010

FOR THE 18Z TAFS...

AT KGLD...RAPIDLY CHANGING CONDITIONS EXPECTED THIS AFTERNOON.
FOG/STRATUS WILL PERSIST INTO EARLY AFTERNOON AHEAD OF THE DRY
LINE...WHICH WILL LIKELY STALL OUT NEAR OR JUST WEST OF KGLD.
THUNDERSTORMS LIKELY TO DEVELOP ALONG THE DRY LINE EARLY THIS
AFTERNOON...AND WITH NORTHEAST STORM MOTION COULD IMPACT THE
TERMINAL WITH BRIEF GUSTY WINDS AND PERHAPS HAIL. LATER THIS
AFTERNOON...A COLD FRONT WILL SWEEP THROUGH WITH WINDS SHIFTING TO
NORTHWEST AND THUNDERSTORMS ENDING.

AT KMCK...WILL BE SOCKED IN WITH STRATUS AND FOG THROUGH MOST OF THE
AFTERNOON. AS SUCH...THUNDERSTORM CHANCES APPEAR SMALL. COLD FRONT
WILL SWEEP THROUGH LATER THIS AFTERNOON....WITH GRADUALLY IMPROVING
CIGS AND VISIBILITY.

024
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, May 10, 4:20 PM MDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
420 PM MDT MON MAY 10 2010

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
420 PM MDT MON MAY 10 2010 /520 PM CDT MON MAY 10 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING.
HOWEVER...THE THREAT FOR SEVERE WEATHER HAS DIMINISHED GREATLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT... FRIDAY
NIGHT AND SATURDAY. THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, May 10, 3:08 PM MDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
308 PM MDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     TRIBUNE                 38.47N 101.75W
05/10/2010  M58 MPH          GREELEY            KS   MESONET

            TRIBUNE AWOS REPORTED A WIND GUST TO 58 MPH.

&&

MLAMMERS
Local storm report, May 10, 3:18 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
318 PM MDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     TRIBUNE                 38.47N 101.75W
05/10/2010  M67.00 MPH       GREELEY            KS   AWOS

            TRIBUNE AWOS REPORTED A WIND GUST OF 67 MPH.

&&

50
Local storm report, May 10, 3:33 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
333 PM MDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND GST     LEOTI                   38.48N 101.36W
05/10/2010  M60 MPH          WICHITA            KS   MESONET

&&

FOLTZ
Special weather statement, May 10, 3:42 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
342 PM MDT MON MAY 10 2010

KSZ004-102215-
NORTON-
442 PM CDT MON MAY 10 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALVERT...AND MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THEDE
Local storm report, May 10, 5:17 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
517 PM MDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     FUNNEL CLOUD     15 S LEOTI              38.27N 101.36W
05/10/2010                   WICHITA            KS   TRAINED SPOTTER

1230 PM     TORNADO          1 ENE LEOTI             38.49N 101.34W
05/10/2010                   WICHITA            KS   EMERGENCY MNGR

            BRIEF TOUCHDOWN IN OPEN FIELD

1231 PM     TORNADO          5 N MARIENTHAL          38.56N 101.21W
05/10/2010                   WICHITA            KS   TRAINED SPOTTER

1235 PM     TORNADO          MARIENTHAL              38.49N 101.21W
05/10/2010                   WICHITA            KS   TRAINED SPOTTER

            TORNADO TOUCHED DOWN EAST EDGE OF TOWN ON GRANT STREET.
            SHED DAMAGED.

1250 PM     FUNNEL CLOUD     6 SW RUSSELL SPRINGS    38.85N 101.25W
05/10/2010                   LOGAN              KS   EMERGENCY MNGR

0119 PM     TORNADO          5 S RUSSELL SPRINGS     38.84N 101.18W
05/10/2010                   LOGAN              KS   EMERGENCY MNGR

0130 PM     TORNADO          15 SW OAKLEY            38.97N 101.05W
05/10/2010                   LOGAN              KS   EMERGENCY MNGR

0300 PM     TSTM WND GST     TRIBUNE                 38.47N 101.75W
05/10/2010  M67.00 MPH       GREELEY            KS   AWOS

            TRIBUNE AWOS REPORTED A WIND GUST OF 67 MPH.

0332 PM     TSTM WND GST     LEOTI                   38.48N 101.36W
05/10/2010  M60.00 MPH       WICHITA            KS   MESONET

&&

FOLTZ
Special weather statement, May 10, 5:32 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
532 PM MDT MON MAY 10 2010

COZ091-110000-
KIT CARSON COUNTY-
532 PM MDT MON MAY 10 2010

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF KIRK...AND MOVING SOUTHEAST AT
45 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

THEDE

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:08 PM MDTTornado WarningGLDCheyenne, Kit Carson52 min
May 10, 2:05 PM MDTTornado WarningGLDCheyenne28 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.